Mitre C. Dourado ; Vitor S. Ponciano ; Rômulo L. O. da Silva - Corrigendum to "On the monophonic rank of a graph" [Discrete Math. Theor. Comput. Sci. 24:2 (2022) #3]

dmtcs:11423 - Discrete Mathematics & Theoretical Computer Science, March 22, 2024, vol. 25:2 - https://doi.org/10.46298/dmtcs.11423
Corrigendum to "On the monophonic rank of a graph" [Discrete Math. Theor. Comput. Sci. 24:2 (2022) #3]Article

Authors: Mitre C. Dourado ; Vitor S. Ponciano ; Rômulo L. O. da Silva

    In this corrigendum, we give a counterexample to Theorem 5.2 in "On the monophonic rank of a graph" [Discrete Math. Theor. Comput. Sci. 24:2 (2022) #3]. We also present a polynomial-time algorithm for computing the monophonic rank of a starlike graph.


    Volume: vol. 25:2
    Section: Graph Theory
    Published on: March 22, 2024
    Accepted on: November 23, 2023
    Submitted on: June 2, 2023
    Keywords: Mathematics - Combinatorics,Computer Science - Computational Complexity,Computer Science - Discrete Mathematics,05C85

    Consultation statistics

    This page has been seen 51 times.
    This article's PDF has been downloaded 29 times.